# SDR DL73S040072

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 14R SKIN LAP JOINT WAS FOUND WITH A SCRIBE ALONG THE LENGTH OF THE PANEL FROM FS 727 TO  FS 908.  THE LAP JOINT AND SCRIBE WERE CUT OUT AND REPAIRED  WITH 2 EXTERNAL ALUMINUM DOUBLERS PER BAC S/B 737-53-1177 AND ER/A 087866-14.
